MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 6/10 MM L; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 6/10 MM L; KNEE TIBIAL INSERT
Catalog Number 02.12.0610FL
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01 july 2019: lot 145477: (b)(4) items manufactured and released on 02-dec-2014.Expiration date: 30-10-2019.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional devices involved.Batch reviews performed on 01 july 2019: gmk-sphere 02.07.1206l tibial tray fixed cemented size 6 l (k090988) lot 180258: (b)(4) items manufactured and released on 26-apr-2018.Expiration date: 18-04-2023.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-sphere 02.12.0007l femoral component sphere cemented size 7 l (k121416) lot.188958: (b)(4) items manufactured and released on 17-jan-2019.Expiration date: 03-01-2024.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About two months after primary surgery, the patient came in due to signs of infection and the pathogen is unknown.The surgeon removed all medacta implants and implanted an antibiotic spacer.The surgery was completed successfully.The patient had already a previous revision for infection 1 month after primary.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 6/10 MM L
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8814969
Report Number3005180920-2019-00593
Device Sequence Number19542609
Product Code JWH
UDI-Device Identifier07630030826931
UDI-Public07630030826931
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/30/2019
Device Catalogue Number02.12.0610FL
Device Lot Number145477
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2019
Initial Report FDA Received Date07/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;